# SDR SWAA2023111415172

- Difficulty date: October 26, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HOLES BS500I LBL21 TO RBL21<[01] VERIFIED STEP 1 COMPLETE; STEPS 3;4 IN PARTIAL AND MEASUREMENT TABLE.;[02] VERIFIED STEP 3 COMPLETE.;[03] REMOVED; REPLACED AND INSTALLED NEW AFT LOWER BULKHEAD SUPPORT AT BS 500I LBL21 TO RBL21 PER SRM 51-40-02-0G-0; DWG 143A9481 AND DWG 143A7902.;[04] VERIFIED ALL STEPS COMPLETE; CARD COMPLETE.
